Browse/Search Results:  1-10 of 37 Help

Selected(0)Clear Items/Page:    Sort:
Shifted quiver Yangians and representations from BPS crystals 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2021, 期号: 8, 页码: 146
Authors:  Galakhov, Dmitry;  Li, Wei;  Yamazaki, Masahito
Favorite  |  View/Download:48/0  |  Submit date:2021/09/27
Quiver Yangian from crystal melting 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2020, 期号: 11, 页码: 35
Authors:  Li, Wei;  Yamazaki, Masahito
Adobe PDF(2746Kb)  |  Favorite  |  View/Download:35/0  |  Submit date:2021/09/27
The supersymmetric affine Yangian 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2018, 期号: 5, 页码: 200
Authors:  Gaberdiel, MR;  Li, W;  Peng, C;  Zhang, H
Adobe PDF(536Kb)  |  Favorite  |  View/Download:146/0  |  Submit date:2018/12/27
Strong homotopy Lie algebras, homotopy Poisson manifolds and Courant algebroids 期刊论文
LETTERS IN MATHEMATICAL PHYSICS, 2017, 卷号: 107, 期号: 5, 页码: 861-885
Authors:  Lang, HL;  Sheng, YH;  Xu, XM;  Sheng, YH (reprint author), Jilin Univ, Dept Math, Changchun 130012, Peoples R China.;  Sheng, YH (reprint author), Chinese Acad Sci, Kavli Inst Theoret Phys China, Beijing 100190, Peoples R China.
Adobe PDF(568Kb)  |  Favorite  |  View/Download:202/1  |  Submit date:2017/12/21
L-infinity-algebras  Lie 2-algebras  Homotopy Poisson Manifolds  Courant Algebroids  Symplectic Nq-manifolds  Maurer-cartan Elements  
Quadratic algebra structure in the 5D Kepler system with non-central potentials and Yang-Coulomb monopole interaction 期刊论文
ANNALS OF PHYSICS, 2017, 卷号: 380, 页码: 121-134
Authors:  Hoque, MF;  Marquette, I;  Zhang, YZ;  Marquette, I (reprint author), Univ Queensland, Sch Math & Phys, Brisbane, Qld 4072, Australia.
Adobe PDF(445Kb)  |  Favorite  |  View/Download:204/0  |  Submit date:2017/12/21
Superintegrable  Schrodinger Equation  Quadratic Algebras  Monopole Interaction  Oscillator Algebras  Orthogonal Polynomials  
The deformation of Poincare subgroups concerning very special relativity 期刊论文
SCIENCE CHINA-PHYSICS MECHANICS & ASTRONOMY, 2014, 卷号: 57, 期号: 5, 页码: 859-874
Authors:  Zhang, L;  Xue, X;  Xue, X (reprint author), E China Normal Univ, Dept Phys, Inst Theoret Phys, Shanghai 200241, Peoples R China.
Adobe PDF(414Kb)  |  Favorite  |  View/Download:144/8  |  Submit date:2015/06/03
Octonion Quantum Chromodynamics 期刊论文
INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, 2012, 卷号: 51, 期号: 11, 页码: 3410-3422
Authors:  Chanyal, BC;  Bisht, PS;  Li, TJ;  Negi, OPS;  Negi, OPS (reprint author), Kumaun Univ, Dept Phys, SSJ Campus, Almora 263601, UK, India.
Adobe PDF(519Kb)  |  Favorite  |  View/Download:219/7  |  Submit date:2014/04/25
Weinberg-salam Theory  Jordan Algebras  Gauge-theory  Field-theory  Charges  
Unified split octonion formulation of dyons 期刊论文
INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, 2008, 卷号: 47, 期号: 9, 页码: 2297-2313
Authors:  Bisht, P. S.;  Dangwal, Shalini;  Negi, O. P. S.;  Negi, OPS , Chinese Acad Sci, Inst Theoret Phys, KITP Bldg Room 6304,Hai Dian Qu Zhong Guan Chun D, Beijing 100080, Peoples R China
Adobe PDF(359Kb)  |  Favorite  |  View/Download:211/12  |  Submit date:2012/08/02
Quantum Field-theory  Null-tetrad Formulation  Magnetic-charge Renormalization  Division-algebras  Gravito-dyons  Gauge-theory  Quaternionic Formulation  Gravitational Theory  Jordan Algebras  Distant Masses  
Two kinds of two-boson realizations of generally deformed algebras with three generators 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 47, 期号: 3, 页码: 529-534
Authors:  Ruan Dong;  Li Yan-Song;  Sun Hong-Zhou;  Ruan, D , Natl Lab Heavy Ion Accelerator, Ctr Theoret Nucl Phys, Lanzhou 730000, Peoples R China
Adobe PDF(185Kb)  |  Favorite  |  View/Download:233/13  |  Submit date:2012/08/02
Angular-momentum Algebra  Nonlinear Lie-algebras  Indecomposable Representations  Boson Realizations  Su(2)  
Single boson realizations of the Higgs algebra 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2003, 卷号: 40, 期号: 1, 页码: 73-76
Authors:  Ruan, D;  Wu, C;  Sun, HZ;  Ruan, D , Tsing Hua Univ, Dept Phys, Beijing 100084, Peoples R China.
Adobe PDF(230Kb)  |  Favorite  |  View/Download:236/10  |  Submit date:2012/08/29
Nonlinear Lie-algebras  Angular-momentum Algebra  Indecomposable Representations  Coherent States  Su(2)